Always read the label and follow directions for use. WARNINGS: Do not use MediChoice Paracetamol: If you are allergic to paracetamol, If you are using other medicines containing paracetamol. For children below 12 years of age. For longer than a few days at a time for adults unless advised by a doctor. For more than 48 hours for children aged 12-17 unless advised by a doctor. If the packaging use-by date has expired. Check with your doctor before use if you: have liver or kidney problems, are taking warfarin (a medicine used to thin the blood). Stop using and tell your doctor if you: have an allergic skin reaction, shortness of breath or wheezing after taking Paracetamol. Keep to the recommended dosage If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26: New Zealand 0800 764 766) or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated. Potassium sorbate as preservative. Sodium – two caplets contain 344mg (15mmol) – this should be taken into account by those on a low sodium diet.